TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Agony Offline
Member
Experienced TeenHelper
******
 
Agony's Avatar
 
Gender: Female

Posts: 623
Blog Entries: 30
Join Date: June 5th 2012

Exclamation overdosing - January 27th 2013, 07:30 AM

So I used to OD all the time, started last summer and have been doing it ever since. I usually would overdose on Advil and Aleve, sometimes I would mix them together. Couple of days go I took a lot of Aleve (Don't remember if i'm allowed to put the amount I took on here or not). My friends saw me the next day and said I looked pale. During basketball practice I got dizzy and kept gagging like I was going to be sick. My friends thought I needed to go to the hospital. My stomach is still messed up and after I eat it hurts worse. I was wondering if anyone could suggest things I could do to help? I know y'all aren't professionals but anything helps.

Thanks



When I'm sad I think, "I got a jar of dirt, I got a jar of dirt!"

You can't change fate, but you can change your attitude towards it.
Former user: xArchDreamerx

Became a HelpLINK mentor on July 13th, 2013
   
  (#2 (permalink)) Old
i_like_black Offline
Awesomesauce.
Experienced TeenHelper
******
 
i_like_black's Avatar
 
Name: Jess
Age: 31
Gender: Boobs and pubes
Location: Right here.

Posts: 683
Blog Entries: 349
Join Date: February 23rd 2010

Re: overdosing - January 27th 2013, 08:57 AM

Being from New Zealand I'd never heard of Aleve so I had to google it.

So this is my advice: you may have potentially hurt the lining of your stomach - you know, the layer of mucus that stops your stomach from digesting itself. You could try taking an anti-acid and see if that would help (such as gaviscon) or you could take your friend's much more realistic advice - seeing a doctor or going to a hospital.

As long as your overdosing is self-harm and not directly suicidal, they are unlikely to force you into psychiatric observation. But they can help you deal with the after-effects of what you took. At this stage it's too late to prevent any damage from occurring (if any HAS occurred), but they can treat whatever symptoms you're having now, and monitor you until you're medically okay.

So my advice would be to see your GP, and if he/she says you need to go to the hospital, then go to the hospital.

In the meantime, perhaps you should consider getting some help with the overdosing.
   
1 user(s) liked this post or found it helpful.
  (#3 (permalink)) Old
Agony Offline
Member
Experienced TeenHelper
******
 
Agony's Avatar
 
Gender: Female

Posts: 623
Blog Entries: 30
Join Date: June 5th 2012

Re: overdosing - January 28th 2013, 10:24 PM

I can't go to the doctor without my parents knowing, and I definitely can't tell them.
I'll try taking the anti-acid you suggested if I can figure out how to buy some.
I really don't know if I can stop overdosing...no matter how hard I try I always go back to it.



When I'm sad I think, "I got a jar of dirt, I got a jar of dirt!"

You can't change fate, but you can change your attitude towards it.
Former user: xArchDreamerx

Became a HelpLINK mentor on July 13th, 2013
   
Closed Thread

Bookmarks

Tags
overdosing

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.